Hail, Baca
- When
- June 12, 2:39 PM MST to 2:44 PM MST
- Where
- Baca County, 2.76 mi N of Pritchett
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.410, -102.860
A severe storm produced hail larger than golf balls west of Springfield.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A severe storm produced hail larger than golf balls west of Springfield.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 12, 1:36 PM MST, 1 hour 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 236 PM MDT TUE JUN 12 2012 .SHORT TERM... (TONIGHT AND WEDNESDAY) ...SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS THE EASTERN PLAINS... CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING MODERATE WESTERLY FLOW ALOFT ACROSS THE REGION WITH ONE EMBEDDED SHORT WAVE LIFTING OUT ACROSS THE NORTHERN ROCKIES AS ANOTHER WAVE CONTINUES TO TRANSLATE ACROSS THE SOUTHERN HIGH PLAINS. LEE TROUGHING CURRENTLY DEVELOPING/STRENGTHENING ACROSS THE I-25 CORRIDOR WITH BREEZY SOUTHERLY WINDS IN PLACE ACROSS EASTERN COLORADO AT THIS TIME. HOWEVER...LOW LEVEL MOISTURE RETURN HAS BEEN SLOWER AND HAS REMAINED FURTHER SOUTH AND EAST THAN PREVIOUS MODEL RUNS...WITH DEW PTS IN THE UPPER 30S TO MID 40S ACROSS THE FAR SE PLAINS WITH A FAIRLY SHARP GRADIENT AS DEW PTS ALONG AND WEST OF THE I-25 CORRIDOR HAVE DROPPED INTO THE TEENS AND 20S. THIS AFTERNOON-TONIGHT...NO BIG CHANGES IN CURRENT FORECAST THINKING WITH SPC ISSUING A SVR THUNDERSTORM WATCH ACROSS PORTIONS OF SE COLORADO WHICH COINCIDED WITH PREVIOUS THINKING OF GENERALLY EAST OF A TRINIDAD TO LIMON LINE. WITH LEE TROUGHING DEEPENING ACROSS THE EASTERN PLAINS...SHOULD CONTINUE TO SEE LOW LEVEL MOISTURE ADVECT INTO SOUTHEASTERN COLORADO WITH PROGGED CAPES OF 1500-2000 J/KG. BULK SHEARS REMAIN IN THE 30-45KT RANGE ACROSS THE EASTERN PLAINS...WHICH SHOULD SUPPORT A FEW SUPER CELLS PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS ACROSS THE WATCH AREA THROUGH THE EARLY EVENING. STORMS LOOK TO CONTINUE TO SPREAD SOUTH AND EAST INTO WESTERN KANSAS AND THE PANHANDLE THROUGH THE LATE EVENING...AND WITH THE MINOR EMBEDDED SHORT WAVE TRANSLATING ACROSS THE NORTHERN ROCKIES...CANT RULE OUT ISOLATED HIGHER BASED STORMS ACROSS THE REST OF THE EASTERN MTS AND IMMEDIATE ADJACENT PLAINS AS WELL. CONVECTIVE OUTFLOW AND DEBRIS WILL HELP BRING BACK LOW LEVEL MOISTURE ACROSS THE I-25 CORRIDOR OVERNIGHT...THOUGH ANY STRATUS DEVELOPMENT LOOKS TO REMAIN ACROSS THE FAR EASTERN PLAINS. WEDNESDAY...WEAK TO MODERATE WESTERLY FLOW ALOFT CONTINUES AS ANOTHER EMBEDDED SHORT WAVE TRANSLATES ACROSS THE NORTHERN TIER OF STATES. MODELS DIFFER ON THE AMOUNT OF AVAILABLE MOISTURE RETURN WITH THE NAM REMAINING THE WETTEST SOLUTION...BREAKING OUT CONVECTION ACROSS ALL OF THE HIGHER TERRAIN IN THE AFTERNOON. MODELS DO CONTINUE TO INDICATE AMPLE LOW LEVEL MOISTURE ACROSS THE THE FAR SE PLAINS WITH CAPES IN EXCESS OF 2000 J/KG ESPECIALLY ACROSS FAR EASTERN LAS ANIMAS...BACA AND SOUTHERN PROWERS COUNTIES. HOWEVER WITH WARMING ALOFT...MODELS INDICATING CIN IN PLACE THROUGH THE AFTERNOON. MODELS ALSO INDICATING LESS SHEAR IN PLACE...WITH STORMS THAT CAN DEVELOP BEING MORE PULSE LIKE...THOUGH STILL STRONG TO MARGINALLY SEVERE. AT ANY RATE...HAVE FOLLOWED THE DRIER MODEL SOLUTIONS KEEPING POPS MAINLY CONFINED TO THE SOUTHEAST MTS THROUGH THE FAR SOUTHEAST PLAINS. WARMER AIR ALOFT CONTINUES TO MOVE INTO THE AREA AND SHOULD SEE HIGHS ABOVE SEASONAL AVERAGES ONCE AGAIN. .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) FLOW ALOFT WEAKENS AND SHIFTS FROM A SOUTHWEST COMPONENT AS AN UPPER TROF DEEPENS AND DROPS INTO THE SOUTHWEST U.S. HIGHER DEW POINTS...IN THE 40S AND 50S STAYS IN ACROSS THE SOUTHEAST PLAINS FOR WEDNESDAY EVENING...THOUGH WITH WEAKENING FLOW ALOFT...DEEP LAYER SHEARS REMAIN FAIRLY LOW (20-30 KTS). SO A STRONG TO NEAR SEVERE THUNDERSTORM ACROSS THE PLAINS WHERE CAPE VALUES REMAIN HIGH...IN THE 1000-2000 J/KG RANGE...WOULDN'T BE OUT OF THE QUESTION. HOWEVER...THINK THUNDERSTORMS IN THIS AREA WOULD BE MORE PULSEY IN NATURE. ON THURSDAY...WEAK BOUNDARY PUSHES SOUTHWARD THROUGH EASTERN CO...WITH NAM AND GFS HANGING IT UP IN THE VICINITY OF NRN EL PASO AND KIOWA COUNTIES IN THE AFTERNOON. MAIN QUESTION...WILL BE HOW QUICKLY MOISTURE WILL ADVECT BACK WESTWARD NORTH OF THIS FRONT. NAM12 AND GFS REMAIN STINGY WITH DEW POINTS...WITH CAPE VALUES ACROSS NRN EL PASO COUNTY REMAIN AROUND 500-800 J/KG...WITH HIGHEST VALUES IN THE FAR NE CORNER BY 21Z. KIOWA COUNTY MAY FAIR A LITTLE BETTER...BUT IF BOUNDARY HANGS UP JUST TO THE NORTH...AS MODELS SUGGEST...THEN ACTIVITY MAY REMAIN OFF TO THE NORTH UNTIL LATER THURSDAY EVENING AS OUTFLOW BOUNDARIES SEND A REINFORCING SURGE INTO THE AREA. DEEP LAYER SHEARS COULD BE IN THE 30-40 KT RANGE NORTH OF THE FRONT...SO ITS CONCEIVABLE THAT WE COULD SEE SEVERE THUNDERSTORMS THIS DAY ACROSS THESE AREAS. WILL ALSO HAVE TO WATCH THE FAR EASTERN PORTIONS OF THE PLAINS NEAR THE DRY LINE AS WELL ...THOUGH 0-6KM SHEARS MAY BE LESS IN THIS AREA FOR ORGANIZED SEVERE. WESTERN AREAS WILL REMAIN LARGELY DRY...THOUGH SOME GUSTY WINDS AND DRY LIGHTNING WILL BE POSSIBLE WITH ISOLATED HIGH BASED THUNDERSTORMS. DRY LINE SHIFTS EASTWARD FOR FRIDAY WHICH PUTS MORE OF SOUTH CENTRAL AND SOUTHEAST COLORADO IN DRY BREEZY SOUTHERLY FLOW. MAX TEMPS SHOULD CLIMB WILL INTO THE 90S ONCE AGAIN ON THE PLAINS...WITH GENERALLY 70S AND 80S FOR THE MTN COMMUNITIES. NEXT UPPER TROF WILL MOVE ACROSS NRN CO/WY SOMETIME OVER THE WEEKEND...WITH ECMWF FASTER THAN SLOWER GFS. EVENTUALLY THIS MAY SEND A FRONT THROUGH EASTERN CO...WITH ECMWF SUGGESTING AN EARLIER TIMING ON SATURDAY...VS GFS WHICH HOLDS IT OFF UNTIL SOMETIME SUNDAY NIGHT INTO MONDAY. LOTS OF UNCERTAINTY HERE. GFS SUGGESTS A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE MOUNTAINS ON SATURDAY AS MID LEVEL MOISTURE FEEDS UP FROM THE SOUTH. THIS COULD LEAD TO HEIGHTENED CONCERNS FOR DRY LIGHTNING ACROSS THE WEST...BUT TOO SOON TO SAY AT THIS POINT. SUNDAY COULD BE A DRY BREEZY DAY WITH POSSIBLE NEAR CRITICAL FIRE WEATHER CONDITIONS FOR THE SAN LUIS VALLEY AND SOUTHEAST MOUNTAINS...THEN SLIGHTLY COOLER WITH ANOTHER UPSWING IN PRECIPITATION CHANCES FOR EASTERN AREAS FOR EARLY NEXT WEEK. -KT && .AVIATION... MAIN CONCERNS REMAIN THE COVERAGE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...WITH CURRENT MODELS SUPPORTING A FEW POSSIBLE HIGH BASED STORMS DEVELOPING WEST OF THE COS AND PUB TERMINALS BETWEEN 21Z-01Z WITH STRONGER STORMS EXPECTED EAST OF THE I-25 CORRIDOR THROUGH THE LATE EVENING. THIS STORMS COULD SEND CONVECTIVE OUTFLOWS ACROSS THE TERMINALS...THOUGH DO NOT HAVE ENOUGH CONFIDENCE TO ADD MORE THAN VCTS AT BOTH COS AND PUB AT THIS TIME. WILL SEE SOME LOW LEVEL MOISTURE RETURN ACROSS THE I-25 CORRIDOR OVERNIGHT...THOUGH NOT EXPECTING AND STRATUS AT THIS TIME. FOR ALS...STORMS LOOK TO REMAIN SOUTH AND EAST OF THE TERMINAL WITH GUSTY SOUTHWEST WINDS 15-20KTS EXPECTED THROUGH THE EARLY EVENING. LESS THUNDERSTORM COVERAGE CAN BE EXPECTED ACROSS THE AREA TOMORROW WITH VFR CONDITIONS AT ALL TERMINALS. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/31
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT TUE JUN 12 2012 COZ058>089-093>099-131400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1139 AM MDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE EASTERN MOUNTAINS AND PLAINS...WITH THE BEST COVERAGE OF STORMS EXPECTED FROM THE SOUTHERN SANGRE DE CRISTO MOUNTAINS OUT ACROSS THE FAR SOUTHEAST PLAINS. A FEW STORMS COULD BECOME SEVERE...PRODUCING HAIL TO ONE INCH IN DIAMETER OR GREATER AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...ESPECIALLY EAST OF A LINE FROM TRINIDAD TO LIMON. FURTHER TO THE WEST...THE MAIN THREAT FROM STORMS WHICH DO DEVELOP WILL BE LIGHTNING AND WIND GUSTS TO NEAR 50 MPH...WITH SMALL HAIL POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN COLORADO THROUGH SUNDAY. MOST STORMS WILL PRODUCE LIGHTNING AND GUSTY WINDS...BUT A FEW STORMS ACROSS THE EASTERN PLAINS COULD BECOME SEVERE PRODUCING HAIL AN INCH OR MORE IN DIAMETER AND WIND GUSTS TO 60 MPH OR MORE. THURSDAY MIGHT BE THE MOST LIKELY DAY FOR THIS TO OCCUR AS A SURFACE BOUNDARY MOVES SOUTH THROUGH THE EASTERN COLORADO PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE SOUTHEASTERN PLAINS THIS AFTERNOON AND EVENING. 23/23
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1256 PM MDT TUE JUN 12 2012 COZ074-075-087-088-121945- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 1256 PM MDT TUE JUN 12 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... WESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF STONEWALL...OR 22 MILES WEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... SEGUNDO. GULNARE. BONCARBO. COKEDALE. AGUILAR. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 146 PM MDT TUE JUN 12 2012 COZ074-088-122030- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 146 PM MDT TUE JUN 12 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...TRINIDAD. AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COKEDALE...OR 7 MILES WEST OF TRINIDAD... WHICH WAS MOVING TOWARD THE EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... TRINIDAD. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 222 PM MDT TUE JUN 12 2012 COZ094-097-099-122045- EASTERN LAS ANIMAS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 222 PM MDT TUE JUN 12 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... EXTREME NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES SOUTHEAST OF HIGBEE TO 8 MILES NORTHWEST OF PRITCHETT. THESE STORMS WERE EAST AROUND 5 MPH. LOCATIONS IMPACTED INCLUDE... PRITCHETT. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 237 PM MDT TUE JUN 12 2012 COZ074-088-094-122115- EASTERN LAS ANIMAS COUNTY-SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 237 PM MDT TUE JUN 12 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...TRINIDAD. AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... HOEHNE. MODEL. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 248 PM MDT TUE JUN 12 2012 COZ094-097>099-122115- EASTERN LAS ANIMAS COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 248 PM MDT TUE JUN 12 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... EXTREME NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... EXTREME SOUTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTH OF PRITCHETT...OR 15 MILES WEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN PROWERS COUNTY...SOUTHEASTERN BENT COUNTY AND NORTHWESTERN BACA COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK
The Pueblo radar (KPUX), 164 km away, was scanning. The volume nearest the first event began at 21:38 UTC.
5 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 378231, 378232, 378234, 378233, 378235.